# SDR DL757970829

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Component: 767
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE PATH LIGHT FORWARD POSITION INOP.  RELAMPED, OP CK GOOD.
